# SDR ASOA20130222268

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 072
- Aircraft time: 34,725 hours, 26,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522226003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLE ON OMEGA BEAM AT FRAME 61 CORRODED BEYOND LIMITS.  R & R FLOOR SUPPORT.
